# SDR CA051223015

- Difficulty date: December 20, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Pwa PT6A34
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Part number: 3011587
- Condition: Stiff
- Location: Power Lever
- Part time: 250 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

ON POWER REDUCTION FOR DESCENT, THE ENGINE DID NOT RESPOND TO THROTTLE LEVER INPUT.  THE ENGINE WAS SHUTDOWN ON FINAL APPROACH AND A DEAD-STICK LANDING ACCOMPLISHED.  SUBSEQUENT INSPECTION REVEALED THE FUEL CONTROL INTER-CONNECT ROD END TO BE STIFF AND LIMITED IN MOVEMENT DUE TO A SEIZED ROD-END BALL SWIVEL.
